RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 1995 Volume 1, Issue 2, Pages 517–521 (Mi fpm64)

This article is cited in 1 paper

Short communications

On one system of equations in octaves in eight dimensional Euclidean space

V. E. Balabaev


Abstract: This paper deals with the boundary properties of functions with values in algebra of octaves and satisfying an equation system in $\mathbb R}^{8}$ similar to the Cauchy–Riemann system.

Received: 01.01.1995



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025